# SDR DALA1231009214

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 42,555 hours, 22,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 5913350
- Condition: Misrouted
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY EXIT EXTERIOR HANDLE LOCKING CABLE MISROUTEED PER DWG 59133350 SHEET 2 VIEW J-J.  ALSO EXTERNAL HANDLE IS SEALED WITH PAINT AND UNABLE TO MOVE.  FREED EXTERNAL HANDLE.  REROUTED LOCKING CABLE IAW AMM 53-52-01-0830-801 PG 4 FIGURES 503 AND 504.  INSTALLATION OF CABLE DID NOT COMPROMISE ORIGINAL TAILCONE INSTALLATION.  INSPECTION COMPLETED.
